# SDR IPXA2024012328468

- Difficulty date: January 8, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327074500100
- Part serial: NSN
- Condition: Broken
- Location: Main Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT: MAIN DECK FLOOR PANEL 232SG IS BROKEN FABRICATED PANEL 232SG FROM 5024N40001SS-G BATCH # 4055277 PER SREO A300-5320-40552-B
